# SDR 01FDEA00022

- Difficulty date: January 16, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Wire
- Condition: Failed
- Location: Slat Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACT (FROM 5 DEG TO 2 DEG) DID NOT GET A GREEN LEAD EDGE FLAP LIGHT, 2ND OFF.  POSITION IND SHOW NR 7 INTRANSIT.  *S/D*  REPAIRED WIRES AS PER CHAP 20 WIRING DIAGRAM PER 27-81-01, 27-82-00-1.
